# SDR SWAA2024012242434

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 47,631 hours, 28,978 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PER QRH SUSPECTED FUEL LEAK #1 ENGINE. #1 MAIN TANK QTY DECREASED APPROX 50# PER 5 MINUTES DUE TO INFLIGHT SHUTDOWN AND EMERGENCY DIVERSION RR ALL PROBES AND COMP HANGAR REQUEST 2845<[01] PERFORMED VENTS INSP IAW AMM 71-71-00; NO DEFECTS; PERFORMED EEC BITE IAW FIM 73-00 TASK 801 NO DEFECTS; PERFROMED CONDITIONAL INSP IAW AMM 05-51-48 NO DEFECTS; PERFORMED #1 TANK FQIS INSP IAW FIM 28-41 TASK 801 FOUND #1 TANK FQIS OUT OF LIMITS; OK TO CONTINUE PER MEL 28-6-01 SP1 SP3 SP28.  R & R L/W FUEL QTY COMP AND ALL PROBES; F1-F12 PER MM 28-41-21.
